# SDR DXTA2023022180930

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N820QS
- Aircraft serial: 7000057
- Aircraft time: 1,612 hours, 946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2509M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS FAIL TO COME ON WITH SHIP'S POWER OFF AND EMER LIGHT SWITCH IN ARM OR ON POSITION.  REMOVED & REPLACED THE EFFECTED BATTERY & CHARGER SYSTEMS.  RESET RESET EACH BATTERY CHARGE SYSTEM.  POWERED UP AIRCRAFT WITH GPU & BATTERY POWER ALLOWED ALL 4 BATTERIES TO CHARGE.  PERFORMED OPS CHECK, CHECKED GOOD IAW AMM 33-50-07, 33-50-05 & 33-50-00.  SWAPPED #1 AND # 2 EMERGENCY BATTERIES, TURN THE EMERGENCY BATTERY SWITCH TO ON AND ARM. EMERGENCY LIGHTS DID NOT LIGHT UP. SWAPPED BATTERIES TO ORIGINAL CONFIGURATION & APPLIED POWER TO AIRCRAFT & ARMED EMERGENCY LIGHTS TO CHARGE BATTERIES.   POWERED DOWN AIRCRAFT & OPS CHECKED AGAIN.  THE EMERGENCY LIGHT CAME ON WHENEVER SWITCH WAS FLIPPED TO ARM,  BUT DID NOT TURN ON IN ON POSITON.  SWAPPED #3 & #4 BATTERIES.  EMERGENCY LIGHTS CAME ON & FUNCTIONED,  NR 4 BATTERY IS DEAD AGAIN.   PROCEEDED TO CHECK POWER INPUT GOING INTO ALL BATTERIES TO VERIFY IF BATTERIES WERE GETTING POWER. VERIFIED BATTERIES RECEIVED GOOD POWER.  SWAPPED RELAY WITH KF127. FAULT DID NOT FOLLOW. SWAPPED RELAYS TO THEIR ORIGINAL POSTIONS. CHECKED VOLTAGE ON EACH BATTERIES AND FOUND ALL BATTERY VOLTAGES TO BE LOW. WORK DONE IAW AMM 33-50-05 AND 33-50-07.
